life advice (post new situation)
 
 
"fear"
 
im stating to be afraid every day and i cannot figure wehat of??? what can i do??
 
posted by moises (age 22) on 3/26/2011 @2:10:24 PM •
 
Hey Moises,

I know how it feels to wake up everyday feeling gripped with fear or anxiety. I don't know what's going on in your life right now, but all little things that stress us out can pile into a mountain and seem huge and we don't even realize it. There's just a sense that things are all wrong and frightening but why? Usually there's an underlying feeling of depression that might be difficult to recognize if the anxiety overwhelms everything else. They go hand in hand. I don't know anything about what's going on in your life to be able to tell you what can help but I do understand how you feel. But I can tell you about me and maybe you can relate or not.
I had my first panic attack when I was a kid and didn't know it. I spent years having these feelings of fear and my hands would be clammy and I felt queasy and the worse ones, I went to a prompt Care clinic thinking there was something physically wrong. My heart would race, I felt shaky, I cried, I would sweat, I sometimes threw up. I didn't know why. I would blame food poisoning, a reaction to something I had taken, like Advil, or hormones. Finally a doctor suggested I had panic disorder, which a lot of people have but since there's still a lot of stigma about having any kind of disorder, tons of people just suffer or spend their lives thinking they are going crazy or dying. The doctor prescribed Klonopin, a pill that relaxes you and stops the panic or fear. However, I was never told that it was an addictive pill, if you take 1 milligram or more. I was prescribed two. When I just stopped taking it, I had horrible withdrawls and even worse anxiety. That's the problem with Klonopin. It can relieve the panicky feeling for a while but it's not meant for long term use and some doctors are not very responsible about informing you of how the benefits of Klonopin can turn into an unwanted physical addiction in little more than a month. You should ask a doctor, whether or not you have a panic disorder, about a "take as needed" half a milligram prescription of Klonopin. Zoloft, mostly known as an anti-depressant, is an even better option because it also helps get rid of that unwanted anxiety but usually takes up to a week. Not very long if you have spent a long time feeling fearful...and a better option than Klonopin. Also, Zoloft if not addictive.
It took me a looonnnng time to realize why I was always scared. And I feel so much better now. If you don't believe in medications or don't have any insurance coverage, there's stuff you can buy in the store, like Valerian Root and Bach's Stress Relief.
Even if you don't have a panic disorder or anything like that, doctors sometimes prescribe Klonopin or Ativan to help people after especially stressful times. If it debilitates you, I would look into it. Best of luck to you and hope you feel better!
 
posted by Crissy on 4/3/2011
 
Fear can be a healthy emotion, yet it can also be very destructive when it is holding you back in life. Has something happened recently that has caused a reason for you to be fearful? There IS a reason you feel it, you just have to spend some time self evaluating and figuring out what has sparked it. It could be personal fear, of failure, of unworthiness, of whatever is in your mind's ego that is tellling you to be fearful. It could also be the effect of something you've experienced, heard, seen, ect. Feeling this way means you must do some self investigating to figure it out. Take the time to really go within yourself and break down your thoughts and emotions, until you find the root of your fear. Truly, one you can find the answer, and it will always come from within! - Alisa Kalina, Advice Columnist for The Movement Within
 
posted by Alisa on 4/5/2011
 


 
  [ disclaimer ] [ sign in ] [ contact us ] [ search ]
please take reasonable measures to protect your safety and privacy when posting situations or advice or participating in an exchange. read more... © word of advice, wordofadvice.org & wordofadvice.com. powered by simplifyit. site map.